# SDR AALA991548

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTING FORWARD AND AFT HALVES FLASHED ON AND OFF OPPOSITE EACH OTHER.  REVERSED POLARITY ON NR 2 AND THREE BATTERY MODULES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
